Sebastiano Seatzu

Professore ordinario di Analisi Numerica

Dipartimento di Matematica e Informatica
Facoltà  di Ingegneria
Università  di Cagliari

 

Address:   Dipartimento di Matematica e Informatica - Università  di Cagliari
  viale Merello 92, 09123 Cagliari, Italy


 

Telephone: (+39)-070-675-5619/5617

Fax: (+39)-070-675-5601

Email: seatzu@unica.it

 WWW: http://tex.unica.it/~seatzu/



Didattica

Curriculum vitae

Temi di ricerca

Pubblicazioni



E' coautore di n.2 libri, coeditor di n.2 libri e autore/coautore di oltre 80 pubblicazioni, molte delle quali su riviste a diffusione internazionale . Esse riguardano la teoria dell'approssimazione, la risoluzione numerica delle equazioni integrali di I specie, la identificazione dei parametri in sistemi di equazioni differenziali ordinarie, la risoluzione numerica di sistemi lineari di grandi dimensioni con matrici strutturate, la risoluzione numerica di sistemi lineari malcondizionati, la teoria del campionamento e la risoluzione numerica di equazioni integrali di II specie con nuclei strutturati. E' altresì coautore di alcuni lavori di Fisica e di Chimico-Fisica, pubblicate su riviste a diffusione internazionale.

Pubblicazioni piu significative

     1. FERMO L., VAN DER  Mee C, and  SEATZU S. (2015),
         Parameter estimation of monomial-exponential sums in one
         and two variables, Applied and Computation (258), 576-586

     2. FERMO L., VAN DER  Mee C, and SEATZU S. (2014),
        emerging problems in approximation theory for the
        numerical solution of the nonlinear Scroedinger equation,  
        Publication de l'Institut Mathematique  (96), 125-141.

      3. FERMO L., VAN DER  Mee C, and SEATZU S. (2014),
          Parameter estimation of monomial-exponential sums,
          Electronic Tansactions on Numerical Analysis (41), 249-261.
   
      4. CONTU P., VAN DER MEE C., and SEATZU S. (2012)
         A finite Element Frequency Domain Method for "D Photonic
         Crystals, Journal of Computanional and
         Applied Mathematics (JCAM) (236), 3956-3966.

      5. ARICÒ A., RODRIGUEZ  G. and SEATZU S. (2011),
         Numerical Solution of the nonlinear Schroedinger
         equation, starting from the scattering data, Calcolo,
         (48) 75-88.
     
     6. ARICÒ A., VAN DER MEE C., and SEATZU S., (2009)
         Structured matrix numerical solution of the nonlinear Schrödinger
         equation by the inverse scattering transform No 15, 1-21.

      7. REICHEL L., RODRIGUEZ G. and SEATZU S. (2009),
        Error estimates for large-scale ill-posed problems,
        NUMERICAL ALGORITHMS, 51 (3), 341-361.

      8. BREZINSKI C., RODRIGUEZ G. and SEATZU S. (2009),
         Error estimates for the regularization of least squares problems,
         NUMERICAL ALGORITHMS, 51 (1), 61-76.

      9. VAN DER MEE C., PINTUS P. and SEATZU S. (2008),
         Mathematical Principles in Photonic Crystals,
         RIV. MAT. UNIV. PARMA, vol. 7(8) pp 1-39.

      10. BREZINSKY C., RODRIGUEZ G. and SEATZU S. (2008),
         Error estimates for linear systems with applications to regularization,
         NUMERICAL ALGORITHMS 2008, DOI 10.1007/s11075-008-9163-1.

      11. VAN DER MEE C.V.M., SEATZU S. and THEIS D. (2007),
           Structured matrix algorithms for inverse scattering on the line,
          CALCOLO, 44, 59-87. ISSN: 0008-0624.

      12. VAN DER MEE C.V.M., RODRIGUEZ G. and SEATZU S. (2006),
            Fast superoptimal preconditioning of multiindex Toeplitz matrices,
            LINEAR ALGEBRA AND ITS APPLICATIONS. 418 (2-3): 576-590. ISSN:0024-3795.
      13. VAN DER MEE C.V.M., RODRIGUEZ G. and SEATZU S. (2006),
            Fast computation of two-level circulant preconditioners,
            NUMERICAL ALGORITHMS vol. 41(3) pp. 275-295 ISSN: 1017-1398.

      14. VAN DER MEE C.V.M. and SEATZU S. (2005),
           A method for generating infinite positive self-adjoint test matrices and Riesz bases,
          SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS. vol. 26(4) pp. 1132-1149 ISSN: 0895-4798.

      15. KAASHOEK M.A., VAN DER MEE C.V.M. and SEATZU S. (2005),
           Recent Advances in Operator Theory and its Applications (vol. OT160)
           BASEL: Birkhäuser (SWITZERLAND).

      16. BREZINSKI C., REDIVO ZAGLIA M., RODRIGUEZ G. and SEATZU S. (2003),
            Multiparameter regularization techniques for ill-conditioned linear systems,
            NUMERISCHE MATHEMATIK. vol. 94 pp. 203-228 ISSN: 0029-599X.

      17. RODRIGUEZ G., SEATZU S. and THEIS D. (2003),
            A new technique for ill-conditioned linear systems,
            NUMERICAL ALGORITHMS. vol. 33 pp. 433-442 ISSN: 1017-1398.
       19. VAN DER MEE C.V.M., NASHED M.Z. and SEATZU S. (2003),
            Sampling expansions in unitarily translation invariant reproducing kernel Hilbert spaces,
            ADVANCES IN COMPUTATIONAL MATHEMATICS. vol. 19(4) pp. 355-372 ISSN: 1019-7168.

       19. VAN DER MEE C.V.M., RODRIGUEZ G. and SEATZU S. (2003),
             Semi-infinite multi-index perturbed block Toeplitz systems,
             LINEAR ALGEBRA AND ITS APPLICATIONS, 366(C), 459-482.
        
       20. VAN DER MEE C.V.M., RODRIGUEZ G. and SEATZU S. (2002),
             Spectral factorization of bi-infinite multi-index block Toeplitz matrices,
             LINEAR ALGEBRA AND ITS APPLICATIONS. vol. 343-344 pp. 355-380 ISSN: 0024-3795.
             Special Issue on Structured and Infinite Systems of Linear Equations.

       21. GOODMAN T.N.T., MICCHELLI C.A., RODRIGUEZ G. and SEATZU S. (2000),
             On the Cholesky factorization of the Gram matrix of multivariate functions,
             SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS. vol. 22(2) pp. 501-526 ISSN: 0895-4798.

       22. BREZINSKI, C., RODRIGUEZ, G., SEATZU S. and REDIVO ZAGLIA, M. (1998),
             Extrapolation techniques for ill-conditioned linear systems,
             NUMERISCHE MATHEMATIK. vol. 81(1) pp. 1-29 ISSN: 0029-599X.

       23. GOODMAN T.N.T., MICCHELLI C., RODRIGUEZ G. and SEATZU S. (1998),
             On the limiting profile arising from orthonormalizing shifts of exponentially decaying functions,
             IMA JOURNAL OF NUMERICAL ANALYSIS. vol. 18(3) pp. 331-354 ISSN: 0272-4979.
       24. GOODMAN T.N.T., MICCHELLI C.A., RODRIGUEZ G. and SEATZU S. (1997),
             Spectral factorization of Laurent polynomials,
             ADVANCES IN COMPUTATIONAL MATHEMATICS. vol. 7 pp. 429-454 ISSN: 1019-7168.

       25. VAN DER MEE C.V.M., RODRIGUEZ G. and SEATZU S. (1996),
             LDU factorization results for bi-infinite and semi-infinite scalar and block Toeplitz matrices,
             CALCOLO. vol. 33 pp. 307-335 ISSN: 0008-0624.

       26. GOODMAN T.N.T., MICCHELLI C.A., RODRIGUEZ G. and SEATZU S. (1995),
             On the Cholesky factorization of the Gram matrix of locally supported functions,
            BIT. vol. 35(2) pp. 233-257 ISSN: 0006-3835.




Ultimo aggiornamento: 06/09/2015